RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 519–523 (Mi mz6770)  

This article is cited in 4 scientific papers (total in 5 papers)

The different and discriminant of regular mappings

I. V. Dolgachev, A. N. Parshin

Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: The different of morphisms of surfaces onto curves is studied. A relationship is established between the discriminant and Euler characteristics of degenerate layers for morphisms without multiple components.

Full text: PDF file (350 kB)

English version:
Mathematical Notes, 1968, 4:5, 802–804

Bibliographic databases:

Document Type: Article
UDC: 513.83
Received: 18.01.1968

Citation: I. V. Dolgachev, A. N. Parshin, “The different and discriminant of regular mappings”, Mat. Zametki, 4:5 (1968), 519–523; Math. Notes, 4:5 (1968), 802–804

Citation in format AMSBIB
\Bibitem{DolPar68}
\by I.~V.~Dolgachev, A.~N.~Parshin
\paper The different and discriminant of regular mappings
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 519--523
\mathnet{http://mi.mathnet.ru/mz6770}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236191}
\zmath{https://zbmath.org/?q=an:0177.24201}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 802--804
\crossref{https://doi.org/10.1007/BF01111313}


Linking options:
  • http://mi.mathnet.ru/eng/mz6770
  • http://mi.mathnet.ru/eng/mz/v4/i5/p519

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “A Torelli theorem for algebraic surfaces of type $K3$”, Math. USSR-Izv., 5:3 (1971), 547–588  mathnet  crossref  mathscinet  zmath
    2. I. V. Dolgachev, “The Euler characteristic of a family of algebraic varieties”, Math. USSR-Sb., 18:2 (1972), 303–319  mathnet  crossref  mathscinet  zmath
    3. A. N. Rudakov, I. R. Shafarevich, “Inseparable morphisms of algebraic surfaces”, Math. USSR-Izv., 10:6 (1976), 1205–1237  mathnet  crossref  mathscinet  zmath
    4. A. N. Rudakov, I. R. Shafarevich, “Supersingular $K3$ surfaces over fields of characteristic 2”, Math. USSR-Izv., 13:1 (1979), 147–165  mathnet  crossref  mathscinet  zmath  isi
    5. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:331
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019